# SDR MASA200500058

- Difficulty date: January 25, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 4,964 hours, 3,218 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Lift Dump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7262 TUS-IAD - THE CREW ABORTED THE TAKEOFF DUE TO A GROUND LIFT DUMP UNSAFE CAUTION MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE REST THE SYSTEM AND PERFORMED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
